# SDR ASAA2012070192453

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,088 hours, 4,806 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 6702
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,260 hours, 15,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT 20,000 NOTICED LT DUCT PRESSURE 18-20 PSI LESS THAN RT.  STAYED THAT WAY UNTIL LEVEL OFF AT 35,000 WHEN PRESSURE MATCHED.  MATCHED THROUGHOUT CRUISE.  LATER IN FLIGHT DURING CLIMB FROM 35,000 TO 37,000 HAD IDENTICAL SPLIT.   PERFORMED T/C NG-36WC-00001 ENGINE BLEED AIR HEALTH CHECK.  PRSOV AND PRECOOLER CONTROL VALVE FAILED.  REPLACED BOTH VALVES, LEAK & OPS CHECKED OK IAW MM 36-12-02-400-801, MM 36-11-04-400-801.  PERFORMED REPAIR COMFIRMATION FIM TASK 36-10-00-810-807, PARA G.  COMFIRMATION CHECKED OK.
